Format

Send to

Choose Destination
Am Surg. 2007 Apr;73(4):344-6.

Multiple indomethacin-induced jejunal ulcerations with perforation: a case report with histology.

Author information

1
From the Department of General and Vascular Surgery, Gundersen Lutheran, La Crosse, Wisconsin 54601, USA.

Abstract

Gastric and duodenal inflammation and ulceration are well-known complications of nonsteroidal anti-inflammatory (NSAID) usage. However, small bowel ulceration and perforation secondary to NSAID use is uncommon and has rarely been reported in the literature. We describe a perforated jejunal ulcer that developed in a patient using indomethacin for treatment of ankylosing spondylitis. We performed a literature review of NSAID-induced small bowel injury and compared the histology of NSAID-related injury with more familiar causes of small bowel perforation.

PMID:
17439025
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center